Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the potential operator for one-dimensional recurrent random walks.


Author: Charles J. Stone
Journal: Trans. Amer. Math. Soc. 136 (1969), 413-426
MSC: Primary 60.66
MathSciNet review: 0238398
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.66

Retrieve articles in all journals with MSC: 60.66


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0238398-7
Article copyright: © Copyright 1969 American Mathematical Society